Alert archive / Illinois / Wind Advisories in 2007
Wind Advisory 1, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Mar 1, 2007, 10:55 AM CST for 16 counties in Illinois; 5 counties in Indiana. It took effect at Mar 1, 2007, 5:00 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 10:55 AM CST (16:55 UTC)
- In effect from
- Mar 1, 2007, 5:00 PM CST
- Expired
- Mar 2, 2007, 9:53 AM CST
- In force
- 17 hr
- Issued by
- NWS Chicago, IL
All 21 counties
Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 011655 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1055 AM CST THU MAR 1 2007 ...GUSTY SOUTHWEST WINDS TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM EARLY THIS EVENING THROUGH FRIDAY... .A STRONG LOW PRESSURE SYSTEM ACROSS SOUTHERN IOWA WILL SLOWLY TRACK ACROSS SOUTHWEST WISCONSIN BY FRIDAY MORNING. A FRONTAL BOUNDARY EXTENDING EASTWARD FROM THIS LOW PRESSURE AREA WILL MOVE ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA THIS EVENING. STRONG SOUTHWEST WINDS BEHIND THIS FRONT WILL PERSIST INTO FRIDAY. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 020100- /O.NEW.KLOT.WI.Y.0001.070301T2300Z-070303T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 1055 AM CST THU MAR 1 2007 /1155 AM EST THU MAR 1 2007/ ...WIND ADVISORY IN EFFECT FROM 5 PM CST /6 PM EST/ THIS AFTERNOON TO 6 PM CST /7 PM EST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM CST /6 PM EST/ THIS AFTERNOON TO 6 PM CST /7 PM EST/ FRIDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY EARLY THIS EVENING WITH GUSTS UP TO 45 MPH POSSIBLE DURING THE EVENING HOURS. THE STRONG WINDS WILL CONTINUE INTO FRIDAY...WITH WINDS EXPECTED TO DIMINISH INTO THE 15 TO 25 MPH RANGE ON FRIDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KLOT 012146 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 346 PM CST THU MAR 1 2007 ...GUSTY SOUTHWEST WINDS TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM EARLY THIS EVENING THROUGH FRIDAY... .A STRONG LOW PRESSURE SYSTEM ACROSS EASTERN IOWA WILL MOVE SLOWLY INTO SOUTHWESTERN WISCONSIN BY FRIDAY MORNING...BEFORE WEAKENING FRIDAY AFTERNOON. STRONG AND GUSTY SOUTHWEST WINDS ASSOCIATED WITH THE PRESSURE GRADIENT AROUND THIS LOW WILL PERSIST INTO FRIDAY. ILZ005-006-012>014-020>023-033-INZ001-002-010-011-019-020600- /O.EXT.KLOT.WI.Y.0001.070302T0200Z-070303T0000Z/ MCHENRY-LAKE ILLINOIS-KANE-DUPAGE-COOK-KENDALL-GRUNDY-WILL- KANKAKEE-IROQUOIS-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...WOODSTOCK...WAUKEGAN...AURORA... CHICAGO...OSWEGO...MORRIS...JOLIET...KANKAKEE...WATSEKA...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 346 PM CST THU MAR 1 2007 /446 PM EST THU MAR 1 2007/ ...WIND ADVISORY NOW IN EFFECT FROM 8 PM CST /9 PM EST/ THIS EVENING TO 6 PM CST /7 PM EST/ FRIDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 8 PM CST /9 PM EST/ THIS EVENING TO 6 PM CST /7 PM EST/ FRIDAY. WINDS WILL BECOME SOUTHWEST DURING THE EVENING HOURS...AND WILL INCREASE TO 25 TO 35 MPH...WITH OCCASIONAL GUSTS UP TO 45 MPH POSSIBLE. THESE STRONG GUSTY WINDS WILL CONTINUE INTO FRIDAY...BEFORE DIMINISHING INTO THE 15 TO 25 MPH RANGE FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ILZ003-004-008-010-011-019-032-039-020600- /O.CON.KLOT.WI.Y.0001.070301T2300Z-070303T0000Z/ WINNEBAGO-BOONE-OGLE-LEE-DE KALB-LA SALLE-LIVINGSTON-FORD- INCLUDING THE CITIES OF...ROCKFORD...OREGON...DIXON...DEKALB... OTTAWA...PONTIAC...PAXTON 346 PM CST THU MAR 1 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FRIDAY. WINDS WILL BECOME SOUTHWEST...AND WILL INCREASE TO 25 TO 35 MPH EARLY THIS EVENING...WITH GUSTS UP TO 45 MPH POSSIBLE. THESE STRONG GUSTY WINDS WILL CONTINUE INTO FRIDAY...THOUGH WIND SPEEDS WILL DIMINISH INTO THE 15 TO 25 MPH RANGE BY FRIDAY NIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RATZER/MARSILI
000 WWUS73 KLOT 020305 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 905 PM CST THU MAR 1 2007 ...GUSTY SOUTHWEST WINDS TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH FRIDAY... .A STRONG LOW PRESSURE SYSTEM OVER NORTHEAST IOWA WILL CONTINUE TO MOVE SLOWLY INTO SOUTHWESTERN WISCONSIN BY FRIDAY MORNING...BEFORE SLOWLY WEAKENING ACROSS THE NORTHERN GREAT LAKES SATURDAY. GUSTY SOUTHWEST WINDS ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL CONTINUE TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH FRIDAY. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 021115- /O.CON.KLOT.WI.Y.0001.000000T0000Z-070303T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 905 PM CST THU MAR 1 2007 /1005 PM EST THU MAR 1 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ FRIDAY... GUSTY SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH OVERNIGHT...WITH OCCASIONAL GUSTS UP TO 45 MPH POSSIBLE. THESE STRONG GUSTY SOUTHWEST WINDS WILL CONTINUE INTO FRIDAY...BEFORE DIMINISHING TO 15 TO 25 MPH FRIDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ RATZER
000 WWUS73 KLOT 021419 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 819 AM CST FRI MAR 2 2007 ...GUSTY SOUTHWEST WINDS TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA THROUGH FRIDAY... .A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN WISCONSIN WILL CONTINUE TO MOVE SLOWLY MOVE ACROSS CENTRAL LAKE MICHIGAN BY LATE THIS AFTERNOON... BEFORE SLOWLY WEAKENING ACROSS THE NORTHERN GREAT LAKES SATURDAY. GUSTY SOUTHWEST WINDS ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL CONTINUE TO AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA TODAY ALONG WITH SOME BLOWING SNOW. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 022230- /O.CON.KLOT.WI.Y.0001.000000T0000Z-070303T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 819 AM CST FRI MAR 2 2007 /919 AM EST FRI MAR 2 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /7 PM EST/ THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. THE STRONG WINDS COMBINED WITH LIGHT SNOW WILL ALSO LEAD TO SOME BLOWING AND DRIFTING SNOW WHICH MAY RESULT IN LOCALIZED VISIBILITIES UNDER A MILE. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KLOT 021553 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 953 AM CST FRI MAR 2 2007 ...WIND ADVISORY CANCELLED... .A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN WISCONSIN WILL CONTINUE TO MOVE SLOWLY MOVE ACROSS CENTRAL LAKE MICHIGAN TODAY. THE ASSOCIATED WIND ADVISORY THAT WAS ISSUED YESTERDAY HAS BEEN COMBINED WITH SNOW AND BLOWING SNOW HAZARDS TO UPGRADE TO A SNOW AND BLOWING SNOW ADVISORY. ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 021700- /O.CAN.KLOT.WI.Y.0001.000000T0000Z-070303T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 953 AM CST FRI MAR 2 2007 /1053 AM EST FRI MAR 2 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND ADVISORY. THIS WIND ADVISORY HAS BEEN UPGRADED TO A SNOW AND BLOWING SNOW ADVISORY...WHICH INVOLVES REDUCED VISIBILITIES AND SUB-STANDARD ROAD CONDITIONS ALONG WITH THE HAZARDS OF HIGH WINDS. $$ BRUMER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:46 PM CST, 12 hours 9 minutes earlier.
Area forecast discussion, Feb 28, 10:46 PM CST, 12 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1046 PM CST WED FEB 28 2007
.DISCUSSION FOR EVENING UPDATE...
740 PM CST
BRIEF UPDATE TO GRIDS/ZFP TO REMOVE EVENING PCPN. INITIAL WAA BAND
OF PCPN HAS LIFTED NORTHEAST INTO WI/LWR MI...TAKING SN/PL/RA/GS
FROM LATE AFTN WITH IT. APPEARS WILL BE A PERIOD OF DRY WX NEXT SVRL
HRS UNTIL NEXT S/WV...EVIDENT AS WEAK SPD MAX ACROSS SERN KS
VCNTY...APPROACHES ALONG WITH LLVL WRMFRNT. THUS HIGH POPS BEYOND
06Z STILL APPEAR WARRANTED. TEMP TRENDS ALSO APPEAR REASONABLE GIVEN
ONGOING LLVL WAA WITH APPRCH OF SFC WRMFRNT LATE TNGT.
RATZER
PREVIOUS DISCUSSION FOR AFTERNOON ZONES/GRIDS...
250 PM CST
MAIN FORECAST CONCERNS WILL BE ON FLOOD POTENTIAL...SEVERE WEATHER
POTENTIAL TOMORROW DURING THE DAY...AND THEN LIGHT SNOW AND VERY
WINDY CONDITIONS TOMORROW NIGHT INTO FRIDAY.
STRONG ISENTROPIC LIFT IN ADVANCE OF UPPER LEVEL SHORT WAVE ACROSS
NORTHERN MISSOURI/SOUTHERN IOWA HAS SUSTAINED BAND OF LIGHT
PRECIPITATION THROUGH THE AFTERNOON. HAVE HAD REPORTS OF
SLEET...SNOW...AND RAIN WITH THIS PRECIPITATION BAND. SURFACE
TEMPERATURES HAVE CLIMBED INTO THE MID 30S ACROSS MUCH OF THE
AREA...ALTHOUGH SFC DEW PTS ARE STILL GENERALLY IN THE MID TO UPPER
20S. GIVEN EVAPORATIVE COOLING PROCESSES POSSIBLE WITH THIS LOW
LEVEL MOISTURE PROFILE...WILL MAINTAIN MENTION OF POSSIBILITY OF
MIXED PRECIP THIS EVENING BUT GENERALLY EXPECTING PRECIP TO BE LIGHT
THIS EVENING AND NOT WARRANTING ANY WINTER WEATHER HEADLINES AT THIS
TIME. THIS BAND LIFTS NORTH OF THE AREA THIS EVENING...AND THEN
EXPECTING A LULL IN PRECIP CHANCES BUT THIS LULL SHOULD BE SHORT
LIVED LATER THIS EVENING. STRONG 50 KT LLJ WILL DEVELOP IN ADVANCE
OF WESTERN CONUS LONGWAVE TROUGH WITH BROAD LEFT EXIT REGION SETTING
UP ACROSS THE SOUTHERN GREAT LAKES REGION IN ASSOCIATION WITH A 150
KT UPPER JET STREAK CUTTING ACROSS THE MIDDLE/LOWER MISSISSIPPI
RIVER VALLEY. SOME SIGNIFICANT MOISTURE ADVECTION WILL ACCOMPANY
THIS LOW LEVEL JET TONIGHT WITH 850 HPA DEW PTS RISING INTO THE +5
TO +8 DEG C RANGE BY MORNING...ALONG WITH PWATS APPROACHING 1 INCH.
WILL REINTRODUCE CATEGORICAL POPS TONIGHT SOUTH OF INTERSTATE 80
WHERE BEST COMBINATION OF UPPER FORCING AND LOW LEVEL MOISTURE
EXISTS.
FAIRLY CONSISTENT SIGNAL AMONG WRF/GFS REGARDING CONVECTIVELY
ENHANCED VORT MAX MOVING THROUGH NORTHERN ILLINOIS TOMORROW MORNING
WITH SHOWERS AND EMBEDDED THUNDER EXPECTED. SEVERE POTENTIAL SHOULD
INCREASE DURING THE AFTERNOON AS UPPER DIFFLUENCE INCREASES WITH
MAIN UPPER WAVE APPROACHING AND ACQUIRING NEGATIVE TILT ACROSS
IOWA/MISSOURI. COMPUTED CAPES FOR PARCEL BASED AT 900 HPA YIELDS
BETWEEN 500-700 J/KG OF CAPE BY EARLY TOMORROW AFTERNOON WITH 0-6KM
BULK LAYER SHEAR VALUES OF 60 KNOTS. GENERALLY AGREE WITH ASSESSMENT
OF SPC IN BOWING SEGMENTS BEING MAIN THREAT TOMORROW WITH DAMAGING
WINDS BEING THE PRIMARY SEVERE THREAT GIVEN THE HIGH SHEAR/MARGINAL
INSTABILITY. INSTABILITY AXIS WILL RAPIDLY SHIFT OFF TO THE EAST BY
LATE TOMORROW AFTERNOON AS SYSTEM BEGINS TO OCCLUDE SO SEVERE THREAT
SHOULD BE RATHER SHORT LIVED IN THE 17-22Z TIME FRAME. TOTAL QPF
AMOUNTS BETWEEN NOW AND EARLY THURSDAY EVENING GENERALLY EXPECTED IN
THE 1-1.50 INCH RANGE WITH LOCALLY HIGHER AMOUNTS POSSIBLE WITH THE
STRONGER CONVECTIVE ACTIVITY. THE COMBINATION OF THIS NEW RAINFALL
ALONG WITH MELTING SNOW RESULTING FORM WARMER TEMPS/MOISTURE
ADVECTION WILL RESULT IN FLOODING CONCERNS ESPECIALLY VERY LATE
TONIGHT INTO THURSDAY. WILL KEEP FLOOD WATCH INTACT THROUGH TOMORROW
NIGHT.
CONCERN BY THURSDAY NIGHT QUICKLY SHIFTS MORE TO A WINTERY CONCERN
OF WINDS/SNOW. STRONG WINDS ARE EXPECTED IN THE WAKE OF THE
NORTHWARD MOVING OCCLUDED BOUNDARY. WRF BUFFER SOUNDINGS INDICATE
GUST POTENTIAL INTO THE 35-40 KNOT RANGE THURSDAY NIGHT INTO FRIDAY
AS LOW LEVEL LAPSE RATES STEEPEN WITH THE COLD ADVECTION. MAKING
THINGS MORE COMPLICATED WILL BE POTENTIAL FOR ACCUMULATING LIGHT
SNOW THURSDAY NIGHT INTO FRIDAY MORNING AS TROWAL SIGNATURE WRAPS
BACK INTO NORTHWEST/NORTH CENTRAL ILLINOIS. AT THIS TIME GENERALLY
EXPECTING 1 TO 3 INCH SNOW ACCUMS ACROSS NORTH CENTRAL ILLINOIS
NORTH OF I-88...WITH AMOUNTS PROBABLY TAPERING TO AN INCH OR TWO
ACROSS THE CHICAGO METRO AREA. THE COMBINATION OF SNOW AND WINDS MAY
RESULT IN SOME HAZARDOUS TRAVELING CONDITIONS AND WILL NEED TO
MONITOR THURSDAY NIGHT/FRIDAY PERIOD EITHER FOR POSSIBLE WINT WX
ADVISORY OR WIND HEADLINES.
WILL MAINTAIN SNOW SHOWERS OR FLURRIES THROUGH SATURDAY AS UPPER LOW
IS SLOW TO PULL OUT OF THE AREA. NOT MANY CHANGES WERE MADE TO THE
REMAINDER OF THE FORECAST WITH THE LATEST 12Z GFS GENERALLY
SUPPORTING GOING FORECAST.
MARSILI
&&
.AVIATION...
06Z TAFS...CONVECTION FIRING ACROSS NORTHERN MO AND SOUTHERN IA
THIS EVENING AND SPREADING NORTHEAST WITH ADDITIONAL PRECIP
DEVELOPING ACROSS EASTERN IA. THIS TREND WILL CONTINUE ACROSS THE
REGION OVERNIGHT INTO THURSDAY MORNING. OVERALL...HAVE OPTED FOR
FEW CHANGES TO 00Z TAFS. WILL PUSH BACK PREVAILING RAIN UNTIL 09Z TO
10Z WITH A TEMPO BEFORE TO HANDLE START TIME OF PRECIP. EXPECT AREAS
OF MODERATE/HVY RAIN BY SUNRISE ACROSS MUCH OF NORTHERN IL WITH
EMBEDDED TS. WILL INCLUDE VCTS DURING THIS TIME AS WELL. THOUGHTS ON
A POSSIBLE SQUALL LINE NO DIFFERENT THEN EARLIER AND WILL MAINTAIN
TEMPO WITH HEAVIER SHOWERS AND CONVECTIVE GUSTS TO 40KTS. EAST WINDS
HAVE BEEN SLOW TO INCREASE THIS EVENING AND EXPECT 10-15KTS WITH
SOME HIGHER GUSTS TO SLOWLY INCREASE THRU MORNING. WINDS SHIFT SW
BEHIND FROPA EARLY THURSDAY AFTERNOON WITH HIGHEST WINDS/GUSTS...
PERHAPS TO 30KTS FROM THE SW THURSDAY AFTERNOON. VFR CIGS WILL LOWER
THRU MVFR OVERNIGHT TO IFR AFTER SUNRISE. IFR HOLDS ON THRU
EARLY/MID AFTERNOON WITH CIGS LIFTING TO AT LEAST MVFR BY EVENING.
CMS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...FLOOD WARNING PORTIONS KANKAKEE AND UPPER IL RIVERS.
FLOOD WATCH THRU 12Z FRIDAY.
.IN...FLOOD WARNING PORTIONS KANKAKEE RIVER.
FLOOD WATCH THRU 12Z FRIDAY.
.LM...GALE WARNING OPEN WATERS 09Z THURSDAY THRU 09Z FRIDAY.
SMALL CRAFT ADVISORY NEARSHORE 02Z THURSDAY THRU 09Z FRIDAY.
&&Hazardous weather outlook, Mar 1, 8:45 AM CST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 845 AM CST THU MAR 1 2007 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-012300- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 845 AM CST THU MAR 1 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG PORTIONS OF THE KANKAKEE RIVER. A FLOOD WATCH IS IN EFFECT FOR TODAY ACROSS THE AREA. PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHERN ILLINOIS AND NORTHWEST INDIANA TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON FOR AREAS GENERALLY SOUTH OF A LINE FROM PONTIAC TO KANKAKEE TO RENSSELAER. THERE IS SLIGHT RISK OF SEVERE THUNDERSTORMS EXTENDING NORTH OF THE MODERATE RISK AREA ACROSS THE REMAINDER OF NORTHWEST INDIANA AND IN ILLINOIS AS FAR NORTH AS A DIXON TO CHICAGO LINE. THE MAIN THREATS WITH THE STORMS WILL BE LARGE HAIL AND DAMAGING THUNDERSTORMS WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS THE POTENTIAL OF FLOODING ON STREAMS AND RIVERS DUE TO RAINFALL AND SNOWMELT TODAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS EVENING...WITH GUSTS OF 40 TO 45 MPH. WINDS WILL GRADUALLY DIMINISH FRIDAY. LIGHT SNOW IS EXPECTED TO MOVE INTO NORTHERN ILLINOIS OVERNIGHT TONIGHT...WITH A CONTINUED CHANCE OF LIGHT SNOW OR SNOW SHOWERS FRIDAY NIGHT. SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. REPORTS OF RAINFALL AMOUNTS AND ANY FLOODING WOULD BE APPRECIATED. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-012300- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 845 AM CST THU MAR 1 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE WINDS WILL OCCUR TODAY AND TONIGHT. THERE WILL BE OCCASIONAL THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT WILL CONTINUE FRIDAY INTO EARLY SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Special weather statement, Mar 1, 6:05 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 605 AM CST THU MAR 1 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011- 019-011400- BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER- KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON- MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO- 605 AM CST (705 AM EST) THU MAR 1 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE HAIL... SHOWERS AND THUNDERSTORMS MOVING NORTH CENTRAL AND NORTHEAST ILLINOIS AND NORTHWEST INDIANA MAY PRODUCE HAIL THIS MORNING. THE HAIL COULD BE UP TO ONE HALF INCH IN SIZE. THE AIR ALOFT IS VERY COLD AND ICE CRYSTALS FORMING IN THESE SHOWERS AND THUNDERSTORM MAY GROW IN SIZE AS THEY FALL THROUGH THE THUNDERSTORM AND MORE WATER FREEZES ON THEM. BE ALERT FOR SMALL HAIL THIS MORNING IF A HEAVY SHOWERS OR THUNDERSTORM PASSES OVER YOU. THE RAIN IN SOME OF THE THUNDERSTORMS MAY REACH THREE QUARTERS OF AN INCH IN AN HOUR. BE ALERT FOR STANDING WATER ON ROADS AND IN LOW LYING AREAS.
Special weather statement, Mar 1, 6:05 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 605 AM CST THU MAR 1 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011- 019-011400- BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER- KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON- MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO- 605 AM CST (705 AM EST) THU MAR 1 2007 ...SHOWERS AND ISOLATED THUNDERSTORMS MAY PRODUCE HAIL... SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS AND NORTHWEST INDIANA MAY PRODUCE HAIL THIS MORNING. THE HAIL COULD BE UP TO ONE HALF INCH IN SIZE. THE AIR ALOFT IS VERY COLD AND ICE CRYSTALS FORMING IN THESE SHOWERS AND THUNDERSTORM MAY GROW IN SIZE AS THEY FALL THROUGH THE THUNDERSTORM AND MORE WATER FREEZES ON THEM. BE ALERT FOR SMALL HAIL THIS MORNING IF A HEAVY SHOWERS OR THUNDERSTORM PASSES OVER YOU. THE RAIN IN SOME OF THE THUNDERSTORMS MAY REACH THREE QUARTERS OF AN INCH IN AN HOUR. BE ALERT FOR STANDING WATER ON ROADS AND IN LOW LYING AREAS.
Local storm report, Mar 1, 9:54 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
954 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLOOD ROMEOVILLE 41.65N 88.09W
03/01/2007 WILL IL NWS EMPLOYEE
UP TO 6 INCHES OF WATER IN THE RIGHT LANE SOUTHBOUND ON
RT 53 JUST NORTH OF RENWICK RD
&&
ACSNearby
Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.